[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.178.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1978

Toxic Encephalopathy Related to Antihistamine-Barbiturate Antiemetic Medication

Author Affiliations

From the Department of Pediatrics, Emory University School of Medicine, Atlanta.

Am J Dis Child. 1978;132(1):37-39. doi:10.1001/archpedi.1978.02120260039008
Abstract

• A toxic encephalopathy characterized by depressed level of consciousness, marked irritability, and ataxia developed in seven children, 5 years of age and younger, following administration of an antiemetic combination of pentobarbital and pyrilamine maleate. Three of the seven patients were given a dosage of medication not exceeding the manufacturer's recommendation. All seven patients recovered without sequelae.

(Am J Dis Child 132:37-39, 1978)

×